# SDR AALA201805239039

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 4,978 hours, 1,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT AT ROW 11 IS INOPERATIVE. TROUBLESHOT AND FOUND BROKEN WIRE AT CONNECTOR 7261VC3-A. REPINNED CONNECTOR PER ESPM 20-44-10. OPERATIONS CHECK OF LIGHT IS GOOD.
